dc.contributor.authorLing, San
dc.contributor.authorXing, Chaoping
dc.contributor.authorÖzbudak, Ferruh
dc.date.accessioned2013-04-22T03:14:25Z
dc.date.available2013-04-22T03:14:25Z
dc.date.copyright2005en_US
dc.date.issued2005
dc.identifier.citationLing, S., Xing, C., & Özbudak, F. (2005). An explicit class of codes with good parameters and their duals. Discrete Applied Mathematics, 154(2), 346-356.en_US
dc.identifier.issn0166218Xen_US
dc.identifier.urihttp://hdl.handle.net/10220/9842
dc.description.abstractWe study a class of codes with good parameters and their duals explicitly. We give direct constructions of the dual codes and obtain self-orthogonal codes with good parameters.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesDiscrete applied mathematicsen_US
dc.rights© 2005 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Discrete Applied Mathematics, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.dam.2005.03.013].en_US
dc.subjectDRNTU::Science::Mathematics::Discrete mathematics
dc.titleAn explicit class of codes with good parameters and their dualsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen_US
dc.identifier.doihttp://dx.doi.org/10.1016/j.dam.2005.03.013
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record